# SDR CALA2022041801013

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 71,873 hours, 25,736 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 29275990001
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE  FLAP DISAGREE ON APPROACH ALT FLAP EXTN LOCKING LGOPAGE UNLOCKING FOR S/O REF LOG8405001,INSTALLED LEFT HAND FLAP POSITION TRANSMITTER REF AMM 27-58-01-400-801. ALL TESTS PASS. ADD EMP:U192656,U221680
